# SDR 95ZZZZ51

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 943
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 1379305A150
- Condition: Damaged
- Location: Rt Fuel Cell
- Stage of operation: CR
- Nature of condition: P, X
- Precautionary procedure: A, E

## Discrepancy

FLT 4409 - BNA - PILOT REPORT AT 17,000 FEET DURING CRUISE THE RT ENIGNE SHUT ITSELF DOWN WITH NO WARNINGS.  AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  AN INSPECTION OF THE RT FUEL SYSTEM REVEALED THAT THERE WAS NO CONTAMINATION.  THE FUEL LINE FROM THE BOOST PUMP TO THE ISOLATION VALVE WAS FOUND TO BE PARTIALLY COLLAPSED.  AS A PRECAUTION THE FUEL SHUT OFF AND ISOLATION VALVES WERE ALSO CHANGED.  (Z)
